Pascal and Francis Bibliographic Databases


Search results

Your search


Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 123

  • Page / 5

Selection :

  • and

On the theory of inverse problems for the canonical differential equationKREIN, M. G; OVCHARENKO, I. E.Operator theory. 1994, Vol 72, pp 162-170, issn 0255-0156Article

Modification of V. P. Potapov's scheme in the indefinite caseSAKHNOVICH, A. L.Operator theory. 1994, Vol 72, pp 195-201, issn 0255-0156Article

Riemann's boundary problem with infinite indexGOVOROV, N. V; LYUBARSKII, YU. I.Operator theory. 1994, Vol 67, issn 0255-0156, 252 p.Serial Issue

Mathematical results in quantum mechanics. International conferenceDEMUTH, M; EXNER, P; NEIDHARDT, H et al.Operator theory. 1994, Vol 70, issn 0255-0156, 361 p.Conference Proceedings

A general theory of sufficient collections of norms with a prescribed semigroup of contractionsZOBIN, N; ZOBINA, V.Operator theory. 1994, Vol 73, pp 397-416, issn 0255-0156Conference Paper

Shifts, realizations and interpolation, reduxDYM, H.Operator theory. 1994, Vol 73, pp 182-243, issn 0255-0156Conference Paper

Two-sided tangential interpolation of real rational matrix functionsBALL, J. A; GOHBERG, I; RODMAN, L et al.Operator theory. 1993, Vol 64, pp 73-102, issn 0255-0156Article

The exact H2 estimate for the central H∞ interpolantFOIAS, C; FRAZHO, A. E; LI, W. S et al.Operator theory. 1993, Vol 64, pp 119-156, issn 0255-0156Article

The tangential trigonometric moment problem on an interval and related topicsALPAY, D; LOUBATON, P.Operator theory. 1993, Vol 64, pp 1-21, issn 0255-0156Article

Factorization of operators with angularly constrained spectraJOHNSON, C. R; SPITKOVSKY, I. M.Operator theory. 1993, Vol 62, pp 125-143, issn 0255-0156Article

Lp-distance between unitary orbits in type IIIλ factorsHIAI, F; NAKAMURA, Y.Operator theory. 1993, Vol 62, pp 99-113, issn 0255-0156Article

Floquet theory for partial differential equationsKUCHMENT, P.Operator theory. 1993, Vol 60, issn 0255-0156, 343 p.Serial Issue

Reduction of the abstract four block problem to a Nehari problemBALL, J. A; GOHBERG, I; KAASHOEK, M. A et al.Operator theory. 1992, Vol 58, pp 121-141, issn 0255-0156Article

Interpolation for upper triangular operatorsDEWILDE, P; DYM, H.Operator theory. 1992, Vol 56, pp 153-260, issn 0255-0156Article

The commutant lifting approach to interpolation problemsFOIAS, Cipian; FRAZHO, Arthur E.Operator theory. 1990, Vol 45, issn 0255-0156, 655 p.Serial Issue

Lectures on hyponormal operatorsMARTIN, Mircea; PUTINAR, Mihai.Operator theory. 1989, Vol 39, issn 0255-0156, 304 p.Serial Issue

Constructive methods of Wiener-Hopf factorizationGOHBERG, I; KAASHOEK, M. A.Operator theory. 1986, Vol 21, issn 0255-0156, XII-409 pSerial Issue

Algebraic methods for Toeplitz like matrices and operatorsHEINIG, G; ROST, K.Operator theory. 1984, Vol 13, issn 0255-0156, 212 p.Serial Issue

On nonlinear integral equations which play a role in the theory of Wiener-Hopf equations. I, IIKREIN, M. G.Operator theory. 1983, Vol 7, pp 173-242, issn 0255-0156Article

The basic propositions of the theory of λ-zones of stability of a canonical system of linear differential equations with periodic coefficientsKREIN, M. G.Operator theory. 1983, Vol 7, pp 1-105, issn 0255-0156Article

Some properties of linear-fractional transformations and the harmonic mean of matrix functionsNUDEL'MAN, A. A.Operator theory. 1994, Vol 72, pp 171-184, issn 0255-0156Article

Toeplitz operators and related topicsBASOR, Estelle L; GOHBERG, I.Operator theory. 1994, Vol 71, issn 0255-0156, 202 p.Conference Proceedings

Differentiable operators and nonlinear equationsKHATSKEVICH, V; SHOIYKHET, D.Operator theory. 1994, Vol 66, pp IX-X, issn 0255-0156, 277 p.Serial Issue

Entire cyclic cohomology of Banach algebrasFILLMORE, P; KHALKHALI, M.Operator theory. 1994, Vol 73, pp 256-263, issn 0255-0156Conference Paper

Joint spectrum and discriminant varieties of commuting nonselfadjoint operatorsLIVSIC, M. S; MARKUS, A. S.Operator theory. 1994, Vol 73, pp 1-29, issn 0255-0156Conference Paper

  • Page / 5